# SDR NSVA2010110

- Difficulty date: July 2, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 33,400 hours, 38,521 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 7271125508
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT I90 KIAS RT TAILPIPE HOT MASTER WARNING ILLUMINATED.  TAKEOFF ABORTED WITHOUT SIGNIFICANT BRAKING.  REMOVED AND REPLACED EXHAUST PIPE SHROUD IAW AMM 72-10-00, OPS CHECKED GOOD.
